# SDR CA120605004

- Difficulty date: May 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB PASSING FL112, THE LT ENGINE TORQUE DROPPED FROM THE SET 72.3 PERCENT TO 62.6 PERCENT THEN RECOVERED.  THE EVENT LASTED APPROXIMATELY 8 SECONDS  SUBSEQUENT TROUBLESHOOTING LED TO THE REPLACEMENT OF THE TORQUE SENSOR AND AUTOFEATHER UNIT BEFORE THE ACFT WAS RETURNED TO SERVICE.
